# SDR DL757081476

- Difficulty date: October 31, 2008
- Submitted: November 7, 2008
- Operation: Air carrier
- Aircraft: N650DL
- Make and model: Boeing 757232
- Aircraft serial: 24390
- Aircraft time: 65,962 hours, 30,060 cycles
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Bulkhead
- Condition: Chafed
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV AT SAA, THE NR 1 PYLON AFT BULKHEAD LOWER OUTBOARD FLANGE AT NAC STA 203 WAS FOUND CHAFED WHILE ACCOMPLISHING THE PYLON MOD PER SB-757-0034.  THE BULKHEAD WAS REPAIRED PER BOEING INSTRUCTIONS.
